I am male age 38 and suffering PVC from last 6 months and also taking hypertension medicines from last 10 years.
my ECG says i have 3 PVCs in one minutes.
ECHO is normal.
doctor has recommended beta blocker and says no need for holter and ETT or stress test as I play
my vitamin D is 13.5
serum electrolyte is normal.
i feel beat in neck when PVC comes.
my quality of life is so distrubed due to PVC.
please help me what should i do ?
I know this may difficult for you to accept, but 4,000 PVC per day (~3 per minute) with a structurally sound heart would be considered "no problem" by most cardiologists. It's just that some of us are more sensitive to feeling the arrhythmia that others. You can try beta blockers. There are many different compounds to choose from. If you're taking medication currently for hypertension, you may have to adjust that as beta blocker also work on your blood pressure. In fact, in the US I think they were formerly the first line drug for controlling blood pressure. What medication are you currently using?
You may not even be having 4,000 a day. They caught those 3 in the time they did the ecg but pvcs can be very sporadic. I can have 3 or more in a minutes time but I can go for a time without any. The main point is the amount you are having is not considered a health risk. I would say try to get some Vitamin D supplements, 13 is a bit low it should be at least at 30. I would then address any stomach issues you might be having as those can cause pvcs to act up as well as address any stress or anxiety you have in your life. Stress will for sure bring them on more so the more your stress about them the more of them you will find you have, kind of a vicious cycle. Basically, though the medical community doesn't completely understand why they occur in a healthy heart, they do not deem them a threat to a person's health. As Tom said a lot of people don't even feel them but unfortunately you do so just try to do your best to ignore them and they will loose their power to distract you. If you start to have more troubling symptoms like severe shortness of breath, chest pain that doesn't resolve or passing out then go back to see your doctor but otherwise really do your best to not let these annoying extra beats take away your quality of life. It is your life, don't let the ectopics rule it. Stay strong.
Thanks tom and michellepetkus for quick reply.
i am taking beta blocker conqur 2.5 mg daily and i have 50% relief from beta blocker but still i feel pvcs on and off daily.
some time when i play badminton i feel my heart beat rapidly and it disturb me to play smoothly.
i have heard beta blocker has so many side effects so i want to quit it.
now a days i am taking creteagus Q homeopathic medicine and i am feelings positive change.
but thing is that i have tried my level best but i can not ignore pvc as i want to come out from my pvc problem.
i was also patient of IBS but not now.
i also feel chest burning daily.
i am also taking cipralex 10 mg for anxiety from last week.
should i take magnesium ?
have a nice day.
I would say only take magnesium if you have been tested to be low. Over doing supplements can be just as harmful as being too low in your levels. I would say though if you are taking antacids for any stomach issues they are known to deplete a person of magnesium so you may want to get tested to see if it is low and then it might be prudent to add magnesium.
On your Vitamin D, is that ng/mL? Because if it is, that' too low. It should be >30 ng/mL. Supplement. Mag serum level isn't the best test for deficiency. It doesn't hurt to supp mag, give it a try. Also consider lifestyle changes to minimize the PVCs. Eliminate caffeine. zero. What is causing the High BP? Is there a way to control the BP wihtout meds?
Anyways, I feel for you. I have, at times, gotten 6,000 PVCs per day. It is torture.
p.s., I shouldn't even state this because everyone is different but I think using a beta blocker to treat benign PVCs isn't a good strategy. I base this on my own experience and from what I read on this board often, neither of which is scientific... take the advise for what its worth.
My vitamin d is 13.5 ng/mL and it is too low. my doctor has suggested me injection 6 Lacs units once a month for three months but as my cholesterol is bit high so i forgot to ask that this vitamin d injection may increase cholesterol level or not.
if serum magnesium test is not the best test then which one is the best?
I agree that beta blocker is not good option for PVC.
I have found a very good homeopathic medicine which works magically for PVC and that is ( Crateagus Q) 5 drops in 50 ml water thrice a day.
craetegus Q also control high blood pressure and cholesterol.
Serum testing for Mg is often regraded as useless from what I've read. It's more accurate to measure intracellular Mg. There are other burden tests that mean you have to drink a measured portion of Mg, then how much ends up in Urine is measured to see what you absorb.
I think you are talking about urine mg loading test and RBC mg.
I ll try to go for this test as I feel I have mg deficiency.
some time I feel jerks while sleeping.
If u r facing 6000 pvcs per day then I ll recommended u to try
crateagus q .
anti depressant like cipralex also works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.